# SDR LR7A05175

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5711, FOUND LT OB FLAP LE SKIN CRACKED 0.35 INCH ADJACENT TO FLAP CARRIAGE AT FLAP STA 28.1 AND 173.1. FS 600, WL270.  REPAIRED SKIN AT FLAP STA 28.1 IAW DRG R05-028-02, MEA 382-57-05-088 AND SKIN AT FLAP STA 173.1 IAW SMP 583 FIG 51-140-12, NR 0275.
